Logarithmic affine structures, parallelizable d-webs and normal forms - Archive ouverte HAL Access content directly
Journal Articles Pacific Journal of Mathematics Year : 2022

Logarithmic affine structures, parallelizable d-webs and normal forms

Abstract

We study the local analytic classification of affine structures with logarithmic pole on complex surfaces. With this result in hand, we can get the local classification of the logarithmic parallelizable d-webs, d ≥ 3.
Fichier principal
Vignette du fichier
StructAffLog.pdf (297.11 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03220204 , version 1 (07-05-2021)

Identifiers

Cite

Ruben Lizarbe, Frank Loray. Logarithmic affine structures, parallelizable d-webs and normal forms. Pacific Journal of Mathematics, 2022, 319 (2), pp.371-396. ⟨10.2140/pjm.2022.319.371⟩. ⟨hal-03220204⟩
79 View
49 Download

Altmetric

Share

Gmail Facebook X LinkedIn More